# SDR ASAA0680023

- Difficulty date: January 15, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401211
- Condition: Dented
- Location: Bs 174-175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSELAGE SKIN DENTED.  COLD-WORKED AREA BACK TO ORIGINAL CONTOUR AND INSTALLED REPAIR DOUBLER.  (K)
